# SDR DL76G991077

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC QUANTITY DECREASING .01/10 MIN, PRESS 3000, TEMP 14, QTY .55.  REPLACED NR 1 ENGINE SUPPLY LINE IN STRUT AREA.  LEAK CHECK NORMAL.
